# SDR AT9900817

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 1A537981
- Condition: Corroded
- Location: Bs 705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON OVERWING PRESSURE PANEL AT BS 705 LBL 50 BLENDING CAUSED OUT OF LIMITS.  REMOVED CORROSION AND INSTALLED FILLER AND DOUBLER AT BS 705 LBL 50 IAW EO 99-1348.
